Constrained minimization under vector-valued criteria in finite dimensional spaces. (English) Zbl 0154.44801

Full Text: DOI


[1] Pareto, V., Cours d’Économie Politique (1896), Lausanne, Rouge
[2] Karlin, S., (Mathematical Methods and Theory in Games, Programming and Economics, Vol. 1 (1959), Addison-Wesley: Addison-Wesley Massachusetts)
[3] Debreu, G., Theory of Value (1959), Wiley: Wiley New York · Zbl 0193.20205
[4] Kuhn, H. W.; Tucker, A. W., (Nonlinear Programming, Proc. of the Second Berkeley Symposium on Mathematic Statistics and Probability (1951), Univ. of California Press: Univ. of California Press Berkeley, California), 481-492
[5] Zadeh, L. A., Optimality and nonscalar-valued performance criteria, IEEE Trans. Automat. Control, AC-8, 59-60 (1963)
[6] Chang, S. S.L, General theory of optimal processes, J. SIAM Control, 4, 46-55 (1966) · Zbl 0144.12402
[7] Klinger, A., Vector-valued Performance Criteria, IEEE Trans. Automat. Control, 117-118 (1964)
[8] Edwards, R. E., Functional Analysis Theory and Applications (1965), Holt, Rinehart and Winston: Holt, Rinehart and Winston New York · Zbl 0182.16101
[9] Dieudonné, J., Foundations of Modern Analysis (1960), Academic Press: Academic Press New York · Zbl 0100.04201
[10] Fan, K., Fixed point and minimax theorems in locally convex topological linear spaces, (Proc. Natl. Acad. Sci., U. S., 38 (1952)), 121-126 · Zbl 0047.35103
[11] Farkas, J., Über die Theorie der einfachen Ungleichungen, J. Reine Angew. Math., 124, 1-27 (1901) · JFM 32.0169.02
[12] John, F., Extremum problems with inequalities as side conditions, (Friedrichs, K. O.; Neugebauer, O. E.; Stoker, J. J., Studies and Essays, Courant Anniversary Volume (1948), Wiley: Wiley New York), 187-204
[13] Canon, M.; Cullum, C.; Polak, E., Constrained minimization problems in finite dimensional spaces, J. SIAM Control, 4, 528-547 (1966) · Zbl 0145.34202
[14] Holtzman, J. M., On the maximum principle for nonlinear discrete-time systems, IEEE Trans., AC-11, No. 2, 273-274 (1966)
[15] Halkin, H., A maximum principle of the pontryagin type for systems described by nonlinear difference equations, J. SIAM Control, 4, 90-111 (1966) · Zbl 0152.09301
[16] Mangasarian, O. L.; Fromowitz, S., The Fritz John necessary conditions of optimality in the presence of equality and inequality constraints, Shell Dev. Co. Paper P1433 (1965)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.